Alert archive / Colorado / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 72, NWS Pueblo, CO

May 26, 2010Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 26, 2010, 5:19 PM MDT for Baca County, Colorado. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2010, 5:19 PM MDT (23:19 UTC)
Expired
May 26, 2010, 5:47 PM MDT
In force
28 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Baca County, CO

The radar

The Pueblo radar (KPUX), 173 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.3 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2010-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2010-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
510 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WUUS55 KPUB 262319
SVRPUB
COC009-270015-
/O.NEW.KPUB.SV.W.0072.100526T2319Z-100527T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
519 PM MDT WED MAY 26 2010

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BACA COUNTY IN SOUTHEAST COLORADO...

* UNTIL 615 PM MDT

* AT 516 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 16
  MILES SOUTH OF PRITCHETT...OR 25 MILES SOUTHWEST OF SPRINGFIELD...
  AND MOVING NORTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD...PRITCHETT AND VILAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3758 10298 3736 10235 3704 10267 3712 10309
TIME...MOT...LOC 2319Z 190DEG 11KT 3716 10295
WIND...HAIL 60MPH 1.00IN

$$
ROSE
2 follow-up statements
587 
WWUS55 KPUB 262332
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
532 PM MDT WED MAY 26 2010

COC009-270015-
/O.CON.KPUB.SV.W.0072.000000T0000Z-100527T0015Z/
BACA CO-
532 PM MDT WED MAY 26 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN BACA
COUNTY UNTIL 615 PM MDT...

AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13 MILES
SOUTH OF PRITCHETT...OR 23 MILES SOUTHWEST OF SPRINGFIELD...MOVING
NORTH AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD AND PRITCHETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3758 10298 3740 10246 3706 10268 3717 10304
TIME...MOT...LOC 2332Z 190DEG 11KT 3720 10294
WIND...HAIL 60MPH 1.00IN

$$
ROSE
463 
WWUS55 KPUB 262347
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
547 PM MDT WED MAY 26 2010

COC009-262357-
/O.CAN.KPUB.SV.W.0072.000000T0000Z-100527T0015Z/
BACA CO-
547 PM MDT WED MAY 26 2010

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BACA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3758 10298 3740 10246 3706 10268 3717 10304
TIME...MOT...LOC 2347Z 190DEG 11KT 3725 10293

$$
ROSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:01 PM MDT, 2 hours 18 minutes earlier.

Area forecast discussion, May 26, 3:01 PM MDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
301 PM MDT WED MAY 26 2010

.SHORT TERM...
(TONIGHT AND TOMORROW)

CURRENTLY...SHOWERS AND THUNDERSTORMS ARE STARTING TO SPARK ALONG A
BOUNDARY EXTENDING FROM US 50 IN OTERO COUNTY TO THE SOUTHEAST ACROSS
BACA COUNTY TO THE KANSAS STATE LINE. THESE SHOWERS AND
THUNDERSTORMS ARE UNIDIRECTIONAL AS THERE ISN'T MUCH SHEAR. CAPE IS
AROUND 1000 J/KG. WITH DEWPOINTS IN THE UPPER 50'S LOWER 60S ALONG
THE EASTERN PLAINS WOULDN'T RULE OUT ONE OR TWO STORMS GOING SEVERE.
THERE IS A WEAK SHORT WAVE TROUGH THAT IS MOVING UP FROM THE SOUTH
ACROSS EASTERN COLORADO THIS AFTERNOON. THIS TROUGH HAS A VORTICITY
MAXIMUM THAT IS PROVIDING ENOUGH UPPER LEVEL FORCING TO HELP IN
STORM GENERATION.

TONIGHT...WITHOUT STRONG SHEAR ONCE THE SUNSETS AND AS THE VORT MAX
MOVES NORTH THE STORMS WILL LOSE THEIR FORCING AND WILL DISSIPATE.
THIS LOOKS TO OCCUR AROUND 8 TO 9 PM. A WEAK UPPER LEVEL RIDGE WILL
RETROGRADE ACROSS SOUTHERN COLORADO THIS EVENING AND TOMORROW. THIS
WILL ALLOW FOR DRYING CONDITIONS. TEMPERATURES WILL BE COOL THIS
EVENING BUT DUE TO CLOUDY CONDITIONS LATE TONIGHT...EARLY TOMORROW
MORNING...TEMPERATURES WILL REMAIN WARMER THAN LAST NIGHT.

TOMORROW...THE BIGGEST CONCERN TOMORROW IS FIRE WEATHER CONDITIONS
IN THE SAN LUIS VALLEY. THERE WILL BE STRONG SOUTHWESTERLY WINDS
TOMORROW AFTERNOON. THERE WILL BE SOME DRYING DUE TO THE WARM AIR
ADVECTION HOWEVER THE RELATIVE HUMIDITIES SHOULD REMAIN ABOVE
CRITERIA. ANY THUNDERSTORMS TOMORROW AFTERNOON WILL BE ALONG THE
MOUNTAINS.  CERU

.LONG TERM...
(THURSDAY NIGHT THROUGH WEDNESDAY)

...PERIODIC THREAT FOR SOME SEVERE CONVECTION...

.FRIDAY...UPPER LEVEL RIDGE REMAINS OVER THE HIGH PLAINS WITH
SOUTHEAST FLOW IN THE LOWER LEVELS OVER THE PLAINS.  FLOW ALOFT
REMAINS RELATIVELY WEAK WITH STRONGER FLOW TO THE NORTH.  SPC DAY 3
OUTLOOK HAS SLIGHT RISK OVER WYOMING AND MONTANA WHICH MAKES SENSE
WITH THE CURRENT PROGS.  THE NAM...EC AND GFS BRING A MONSOON LIKE
PLUME OF MID LEVEL MOISTURE NORTHWARD INTO THE MOUNTAINS.  INCREASED
POPS TO SCATTERED OVER PORTIONS OF THE EASTERN MOUNTAINS.  BELIEVE
FAR EASTERN PLAINS WILL REMAIN CAPPED AND KEPT SILENT POPS ON THE
PLAINS.

.SATURDAY...TROUGH OVER THE ROCKIES MOVES TO THE EAST.  FLOW ALOFT
INCREASES WITH AN INCREASED THREAT FOR SEVERE STORMS.  THE BEST
FORCING PASSES TO THE NORTH AND A SURFACE LOW IS FORECAST TO
DEVELOP OVER NORTHERN COLORADO OR SOUTHERN WYOMING.  MAIN PROBLEM
WILL BE HOW QUICKLY THE LOW LEVEL MOISTURE WILL MOVE EASTWARD.  NAM
AND GFS HAS LOW LEVEL MOISTURE AND HIGHER CAPE AIR MOVING INTO
KANSAS BY THE AFTERNOON...BUT A MINOR CHANGE IN TROUGH MOVEMENT CAN
KEEP THE MOISTURE IN THE CWA.  SPC HAS OUTLOOK FOR SEVERE...WHICH
LOOKS REASONABLE.

.SUNDAY AND MONDAY...GFS AND EC SUGGEST A COLD FRONT PASSAGE ON
SUNDAY.  MONDAY MAY BE A DOSWELL DAY2 TYPE OF DAY WITH A TROUGH
PASSING OVER THE REGION. GFS HAS OVER 2000 J/KG OF CAPE ON THE
PLAINS MONDAY AFTERNOON.  STILL TOO EARLY TO BE SPECIFIC...BUT WILL
HAVE TO WATCH FOR THE POTENTIAL FOR SOME SEVERE STORMS.

.TUESDAY AND WEDNESDAY...FLOW ALOFT BECOMES MORE ZONAL WITH A WEAK
MEAN RIDGE OVER COLORADO.  THE GFS AND EC MAINTAIN A DRY LINE
SOMEWHERE NEAR THE KANSAS AND COLORADO BORDER.  GFS IS MORE MOIST
FURTHER WEST AS THE TROUGH ON TUESDAY IS STRONGER.  WILL LEAN
TOWARDS THE EC AND ENSEMBLE MEANS WHICH TENDS TO KEEP MOISTURE
FURTHER EAST.  --PGW--

&&

.AVIATION...
AVIATION CONCERNS THIS AFTERNOON AND EVENING ARE GUSTY SOUTHERLY
WINDS AND THUNDERSTORMS IN THE VICINITY OF KCOS AND KPUB. THE
THUNDERSTORM THREAT WILL END AROUND 9 PM. THERE IS A GOOD
POSSIBILITY THAT THERE WILL BE A STRATUS DECK ACROSS THE I 25
CORRIDOR TOMORROW MORNING.  ONCE THE INVERSION BREAKS TOMORROW
AFTERNOON THE WINDS WILL BECOME GUSTY AGAIN. CERU

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

14/06
Hazardous weather outlook, May 26, 6:53 AM MDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
653 AM MDT WED MAY 26 2010

COZ058>089-093>099-271300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
653 AM MDT WED MAY 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE
THIS AFTERNOON AND EARLY EVENING ACROSS THE EASTERN PLAINS OF
SOUTHEAST COLORADO. THE BEST CHANCE FOR THE STRONGER STORMS WILL BE
FROM AREAS EAST OF TRINIDAD...NORTHEAST TO LAMAR. THE PRIMARY THREAT
FROM STORMS TODAY WILL BE HAIL UP TO 1.5 INCHES IN DIAMETER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DIURNALLY AND TERRAIN INDUCED THUNDERSTORMS WILL BE POSSIBLE OVER
THE WESTERN...CENTRAL AND EASTERN MOUNTAINS THURSDAY AND FRIDAY
AFTERNOONS. SMALL HAIL AND LIGHTNING WILL BE THE PRIMARY THREATS.
AN UPPER LEVEL STORM SYSTEM WILL MOVE OUT OF THE GREAT BASIN AND
INTO THE NORTHERN PLAINS SATURDAY AND SUNDAY WITH STRONG TO SEVERE
THUNDERSTORMS POSSIBLE SATURDAY AFTERNOON AND EVENING OVER THE FAR
EASTERN PLAINS. UNSETTLED WEATHER WILL CONTINUE INTO EARLY NEXT
WEEK WITH SEVERAL DISTURBANCES MOVING ACROSS THE REGION PRODUCING
THUNDERSTORMS FOR MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND TONIGHT OVER THE EASTERN PLAINS OF
SOUTHEAST COLORADO.

34/88

In the hours before

Local storm report, May 26, 3:58 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
358 PM MDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             6 E PUEBLO              38.25N 104.51W
05/26/2010  E0.88 INCH       PUEBLO             CO   PUBLIC

&&

STARK
Local storm report, May 26, 4:10 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
410 PM MDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             6 E PUEBLO              38.27N 104.50W
05/26/2010  M1.00 INCH       PUEBLO             CO   OFFICIAL NWS OBS

            HAIL AROUND AN INCH IN DIAMETER NOW. HAS HAILED NEARLY
            CONTINUOUSLY FOR OVER 30 MINUTES.

&&

STARK
Local storm report, May 26, 4:13 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
413 PM MDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             3 ESE PUEBLO            38.25N 104.56W
05/26/2010  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

RMG
Local storm report, May 26, 4:19 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
419 PM MDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             4 E BLENDE              38.23N 104.46W
05/26/2010  E1.00 INCH       PUEBLO             CO   PUBLIC

&&

PGW
Special weather statement, May 26, 4:50 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
450 PM MDT WED MAY 26 2010

COZ094-099-262315-
EASTERN LAS ANIMAS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
450 PM MDT WED MAY 26 2010

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  SOUTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO
  EXTREME SOUTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO

AT 449 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTH OF KENTON...OR 31 MILES SOUTHWEST
OF SPRINGFIELD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  PRITCHETT.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Local storm report, May 26, 5:18 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
518 PM MDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             4 NW WILEY              38.20N 102.77W
05/26/2010  E1.50 INCH       BENT               CO   PUBLIC

0242 PM     HAIL             3 S PUEBLO RESERVOIR    38.22N 104.75W
05/26/2010  M1.75 INCH       PUEBLO             CO   PUBLIC

0242 PM     HAIL             4 SW PUEBLO             38.24N 104.67W
05/26/2010  M1.50 INCH       PUEBLO             CO   TRAINED SPOTTER

            FEW STONES UP TO THE SIZE OF PING PONG BALLS.

0245 PM     HAIL             3 WSW PUEBLO            38.26N 104.66W
05/26/2010  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

0305 PM     HAIL             2 W PUEBLO              38.26N 104.66W
05/26/2010  E1.00 INCH       PUEBLO             CO   PUBLIC

0310 PM     HAIL             PUEBLO                  38.27N 104.61W
05/26/2010  M0.75 INCH       PUEBLO             CO   TRAINED SPOTTER

0315 PM     HAIL             4 W PUEBLO              38.27N 104.69W
05/26/2010  M1.00 INCH       PUEBLO             CO   PUBLIC

0321 PM     HAIL             4 NNW PUEBLO            38.32N 104.64W
05/26/2010  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

0326 PM     HAIL             6 E PUEBLO              38.27N 104.50W
05/26/2010  M1.25 INCH       PUEBLO             CO   OFFICIAL NWS OBS

            AT NWS OFFICE.

0334 PM     HAIL             3 ESE PUEBLO            38.25N 104.56W
05/26/2010  M3.00 INCH       PUEBLO             CO   TRAINED SPOTTER

0357 PM     HAIL             6 E PUEBLO              38.25N 104.51W
05/26/2010  E0.88 INCH       PUEBLO             CO   PUBLIC

0405 PM     HAIL             3 ESE PUEBLO            38.25N 104.56W
05/26/2010  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

0409 PM     HAIL             6 E PUEBLO              38.27N 104.50W
05/26/2010  M1.00 INCH       PUEBLO             CO   OFFICIAL NWS OBS

            HAIL AROUND AN INCH IN DIAMETER NOW. HAS HAILED NEARLY
            CONTINUOUSLY FOR OVER 30 MINUTES.

0418 PM     HAIL             4 E BLENDE              38.23N 104.46W
05/26/2010  E1.00 INCH       PUEBLO             CO   PUBLIC

&&

EPETERSE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 6:31 PM MDTTornado WarningPUBBaca29 min
May 25, 8:05 PM MDTTornado WarningPUBBaca, Prowers32 min
May 25, 8:20 PM MDTSevere Thunderstorm WarningPUBBent23 min
May 26, 2:13 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers40 min
May 26, 2:36 PM MDTSevere Thunderstorm WarningPUBPueblo39 min
May 26, 3:11 PM MDTSevere Thunderstorm WarningPUBPueblo49 min
May 26, 3:28 PM MDTAreal Flood AdvisoryPUBPueblo2 hr
May 26, 3:43 PM MDTSevere Thunderstorm WarningPUBPueblo47 min
May 26, 4:04 PM MDTFlash Flood WarningPUBPueblo2 hr
May 26, 4:28 PM MDTSevere Thunderstorm WarningPUBPueblo31 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.